# SDR AALA2018061529008

- Difficulty date: June 11, 2018
- Submitted: June 25, 2018
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 48,646 hours, 29,594 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 38007081
- Part serial: P3737
- Condition: Leaking
- Part time: 23,559 hours, 13,985 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

PERFORMED J/C 26L00021001. APU ODOR IN CABIN.  FOUND APU LEAKING OIL AT THE SEAL BETWEEN INLET AND LOAD COMPRESSOR.  AIRCRAFT WAS GROUNDED.    REPLACED THE APU IAW J/C 26L31049003.
